m+Medelevator.RU
← Поиск публикаций
Clinical infectious diseases : an official publication of the Infectious Diseases Society of America · 2014

Giant tuberculin reaction associated with the homeopathic drug tuberculinum: a case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Syrigou Ekaterini, Gkiozos Ioannis, Dannos Ioannis, Grapsa Dimitra, Tsimpoukis Sotirios, Syrigos Konstantinos

Аннотация

Giant reactions to the tuberculin skin test are extremely rare and have been previously reported almost exclusively in patients with lepromatous leprosy. We herein report a giant tuberculin reaction associated with the homeopathic drug Tuberculinum in a patient with no evidence of active tuberculosis or leprosy.

Предметные рубрики MeSH